Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione

Pointwise gradient estimates

created by mingione on 30 Sep 2012

[BibTeX]

Survey paper

Inserted: 30 sep 2012
Last Updated: 30 sep 2012

Journal: Nonlinear Anal. TMA
Volume: 75
Pages: 4650-4663
Year: 2012

Abstract:

We survey a number of recent results concerning the possibility of proving pointwise gradient estimates via potentials for solutions to quasilinear, possibly degenerate, elliptic and parabolic equations


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1